Vol. 86, No. 2, 1980

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Hermitian liftings in Orlicz sequence spaces

Graham Donald Allen, David Alan Legg and Joseph Dinneen Ward

Vol. 86 (1980), No. 2, 379–387
Abstract

Let M and N be complimentary Orlicz functions satisfying the Δ2-condition, and let lM and l(M) be the Orlicz sequence spaces associated with M with the two usual norms. We show that if 2 is not in the associated interval for M, then every essentially Hermitian operator on lM or l(M) is a compact perturbation of a real diagonal operator.

Mathematical Subject Classification 2000
Primary: 47B37
Secondary: 46A45, 46E30, 47B15
Milestones
Received: 2 August 1978
Revised: 8 June 1979
Published: 1 February 1980
Authors
Graham Donald Allen
David Alan Legg
Joseph Dinneen Ward